Universal representation of positive integers

List of Papers

  1. H.Yamamoto, "A new recursive universal code of the positive integers", IEEE Trans. on Inform. Theory, vol.46, no.2, pp.717-723, March 2000
  2. T.Amemiya and H.Yamamoto, "New class of the universal representation for the positive integers", IEICE Trans. on Fundamentals, vol.E76-A, no.3, pp.447-452, March 1993
  3. H.Yamamoto and H.Ochi, "A new asymptotically optimal code for the positive integers", IEEE Trans. on Inform. Theory, vol.37, no.5, pp.1420-1429, Sep. 1991